It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Thanks, questions from your response

Re: Thanks, questions from your response

[ Back to Messages ]

Message

Posted by Harry on September 14, 2000 at 16:04:42:

In Reply to: Re: Thanks, questions from your response posted by G.S. on September 14, 2000 at 13:37:59:


: Harry,

: Thanks so much for your response!! It helps to just be able to talk with someone because I have a good feeling the doctors won't be able to tell me much. I went to a gastro doctor this week who, after I told him my big long story, said...nausea can be a symptom of many different things...and then just stared at me! He did end up sending me for an upper GI but I was like....help me!

: Anyway, I have few questions if it's not a bother.

: 1. I have seen your responses to others and was wondering where you can get the homeopathic treatments you mention, such as the one you suggested for nausea? If I go to a local health store, will they know the items you mention?

: 2. When the doctor put me on Lamisil, the nurse told me to take absolutely nothing else with it. I had started on some supplements such as acidophilus and she was adament about taking nothing else but the Lamisil. Are you saying that you think, in retrospect, that would have helped more to also take the acidophilus? I'm unsure how all of these medications/supplements interact with each other!

: 3. From the people you've talked to, is a low-grade fever a symptom of candidiasis?

: 4. About the die-off...I wanted to make sure what you were saying about this. Do you find it unusual to have a week of feeling better on the anti-fungal medication then have such a severe relapse for several days then start to feel better and getting an appetite back again? The info I have read about die-off makes it sound like the die-off would happen just days into treatment and not a week later.

: Thank you!!
: G.S.

HI G.S.,
Many common Homeopathic remedies can be obtained from a health food store.I have studied and used Homeopathy for about 25 years so I assume people know!!If you get interested in Homeopathic Medicine---it WILL change your life. It did mine.

Lamisil was original developed to treat fungus under the finger&toe nails. It's used for other things now. If an antibiotic or antifungus medicine does not tell you as a precaution not to take it with food or has any other precautions --it is best to take it with food and not on an empty stomach. There are No such requirements in the PDR for Lamisil---I looked it up and I called the drug store. Eat yogurt.

A low grade fever is not normal with a candida infection but there are about 70 other symptomes some that can cause inflammation and I guess could cause a low grade fever. Doctors don't consider anything less than 100°F a fever but when I have 100° --I have fever regardless of what they say and my white blood count is up.

Die-off usually has Flu like symptomes--it is called a Herxheimer reaction. It happens in the first few days after taking a heavy duty antifungal drug. A week later is unusual and with die off you flat feel Bad --joint/back aches and pains then you begin to feel better later.
God Bless---Harry


Follow Ups




All times are GMT -7. The time now is 05:27 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!